# SDR UALA2012021000805

- Difficulty date: February 8, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N211UA
- Make and model: Boeing 777222
- Aircraft serial: 30217
- Aircraft time: 42,210 hours, 9,222 cycles
- Engine: Pwa PW4077
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Part number: 1U15246
- Part serial: 839
- Condition: Faulty
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF LM2901 REMOVED NR 2 THRUST REVERSER UPPER NON LOCKING ACTUATOR PER MM.  NEED TO CONTINUE INSTALLATION OF NEW ACTUATOR.  REPLACED ACT PER MM CHECKS GOOD.
